# SDR QXEA0300554

- Difficulty date: May 2, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,716 hours, 2,970 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND AFT FUSELAGE VENT IS MISSNG ONE RAM AIR EXHAUST DUCT BLADE.  REPAIRED IAW WVAC EO 601R-21-3960.
